# SDR USAA2013112200001

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 19,712 hours, 2,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Part number: FE256000
- Part serial: FR5536
- Condition: Leaking
- Location: L4 Door
- Part time: 19,699 hours, 2,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PHL 4 DOOR DAMPER & EMERGENCY OPERATION CYLINDER REQUIRES REPLACEMENT DUE TO LEAK BETWEEN STRIKER HOUSING & HOUSING ASSEMBLY.  R & R 4L DOOR DAMPNER & EMERGENCY OPERATION CYLINDER.
